# SDR ASAA2025021856095

- Difficulty date: February 18, 2025
- Submitted: February 19, 2025
- Operation: Air carrier
- Aircraft: N435AS
- Make and model: Boeing 737990ER
- Aircraft serial: 43292
- Aircraft time: 42,100 hours, 13,158 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: 7024091009
- Condition: Missing
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXIT SIDE WALL SIGN MISSING ROW 17 DEF. GROUNDED - YES. REMOVED & REPLACED EXIT SIDE WALL SIGN ASSY IAW AMM TASK 32-51-01-960-802 OPS CHK GOOD.
